# SDR AALA201903139007

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 56,888 hours, 25,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT WAS INOPERATIVE, NOT BLINKING.  MAINTENANCE REPLACED THE BATTERY IAW AMM 25-60-11.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
